Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Overweight,diet,Apidexin,Pristiq.Side effects?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
Can I take Apidexin and Pristiq together? I have been on Pristiqfpr 6 months now and I am wanting to lose some weight. Diet and exercise is not working, mainly the exercise because my knees are weak. I am getting back into running...slowly when it starts to cool down. I just need something until I start running again.
Posted Mon, 16 Apr 2012 in Weight Loss
Answered by Dr. Rakhi Tayal 5 hours later
Thanks for writing to us.
Pristiq is an anti depressant which shows interactions with many drugs. Depression is a state which is usually associated with weight gain.
Apidexin is a widely advertised fat burner and its exact composition and ingredients have not been specified.
Similarly there are no rational drug trials available to test its efficacy, safety and interactions with other drugs.
One of its main components is caffeine which increases the anxiety and produces cardiac side effects in patients of depression. So, it is not advisable for use in patients with psychiatric or cardiac problems.
Because dietary supplements have not been thoroughly studied in the clinical setting, possible side effects and interactions with other drugs are not well-known. Also, because herbs and supplements are not strictly regulated in the U.S. Food and Drug Administration, these products are not required to be tested for effectiveness, purity, and safety.
I will not recommend you to combine the two to face unexpected drug interactions.
I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor